# SDR HNAA2008122200355

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 51,715 hours, 57,177 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ELECTRONIC CONTROL UNIT FAILED IN FLIGHT.  RESET NR 2 ELECTRONIC CONTROL UNIT & BETA LOCKOUT CIRCUIT BREAKERS GROUND  RUN AIRCRAFT, OPS CHECK GOOD OK FOR SERVICE.
